zbMATH — the first resource for mathematics

Necessary and sufficient optimality conditions for average reward of controlled Markov chains. (English) Zbl 0254.60062

60K05 Renewal theory
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
Full Text: EuDML
[1] Howard R. A.: Dynamic Programming and Markov Processes. M.I.T. and Wiley Press, New York 1960. · Zbl 0091.16001
[2] Denardo E. V., Miller B. L.: An Optimality Condition for Discrete Dynamic Programming with No Discounting. Annals Mathem. Statistics 39 (1968), 4, 1220-1227. · Zbl 0167.18402 · doi:10.1214/aoms/1177698247
[3] Lippman S. A.: On the Set of Optimal Policies in Discrete Dynamic Programming. Journal Mathem. Analysis Applic. 24 (1968), 2, 440-445. · Zbl 0194.20602 · doi:10.1016/0022-247X(68)90042-5
[4] Mandl P.: Controlled Markov Chains. (in Czech). Kybernetika 6 (1969), Supplement, 1-74. · Zbl 0215.25902
[5] Mandl P.: On the Variance in Controlled Markov Chains. Kybernetika 7, (1971), 1, 1-12. · Zbl 0215.25902 · eudml:27906
[6] Veinott A. F.: On Finding Optimal Policies in Discrete Dynamic Programming with No Discounting. Annals Mathem. Statistics 37 (1966), 5, 1284-1294. · Zbl 0149.16301 · doi:10.1214/aoms/1177699272
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.